# SDR GTIA2024040938054

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 37,104 hours, 16,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 850815
- Condition: Faulted
- Location: Emergency Lights
- Part time: 5,645 hours, 2,562 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FAULT ON EPSU BATTERY TEST 12WL-REMOVED AND REPLACED EPSU BATTERY ON 12WL IAW AMM 33-51-38.
